advertisement
Question
Posted by: Felicia | 2011/04/13

Is this normal??? PLEASE anyone???

I have been on Triphasil for about 5 years, without any problems thus far.I have been getting a lot of discharge lately, smells a bit bleach/chlorine like. Problem is there is so much discharge (clear and non smelling) that my underwear gets very wet and because of that starts to smells musty from not drying properly, so much so that I can smell it when sitting down or standing up.
Could this be a slight thrush infection? Or could it be a result of prolonged use of birth control?
A friend of mine has the same discharge problem but isn''''t using birth control.
Has anyone else had this problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that this is due to the Pill. It may be an infection of some sort, but you would need to see a doctor to make a diagnosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: gynaedoc | 2011/04/17

I don't think that this is due to the Pill. It may be an infection of some sort, but you would need to see a doctor to make a diagnosis.

Best wishes

Reply to gynaedoc
Posted by: Meisie | 2011/04/15

Hi J, I am also on Triphasil, have been on it for about 4 years now. I also have the same problem as you, but not every month..

Would also like to know if this is normal and if not, what can we do to help or prevent it?

Reply to Meisie
Posted by: Felicia | 2011/04/13

I had a slight bladder infection (i think that''s what it was) about 2 months ago, where i had the urge to go a lot more during the day than i used to. I got cranberry pills from the pharmacy and it solved that problem, but I''m still having the discharge, it started about 6-7 months ago.
I just wanted to know if it''s something to be worried about.

Reply to Felicia
Posted by: J | 2011/04/13

Do you also have a burning sensation when urinating? And an urge to go the whole time? Maybe it is urinary tract infection then?
Don''t know.

I know excessive discharge can be very uncomfortable, I used to have the same problem a while back, and used small tampons every day- it helped for the discomfort, but I dont think it is a very healthy solution- in fact, I think any doctors would advise against it.

Try using panty liners, and just changing it a few times during the day as necessary.

Reply to J

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement